Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016 (2016), Article ID 1871602, 9 pages
http://dx.doi.org/10.1155/2016/1871602
Research Article

The Existence of Weak -Pullback Exponential Attractor for Nonautonomous Dynamical System

School of Mathematics, Lanzhou City University, Lanzhou 730070, China

Received 5 January 2016; Accepted 22 February 2016

Academic Editor: Tuncay Candan

Copyright © 2016 Yongjun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. N. Cheban, Global Attractors of Non-Autonomous Dissipative Dynamical Systems, World Scientific Publishing, 2004.
  2. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. Li and C. Zhong, “Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1020–1029, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. Song, “Pullback attractors of non-autonomous reaction-diffusion equations in H01,” Journal of Differential Equations, vol. 249, no. 10, pp. 2357–2376, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Wang, C. Zhong, and S. Zhou, “Pullback attractors of nonautonomous dynamical systems,” Discrete and Continuous Dynamical Systems. Series A, vol. 16, no. 3, pp. 587–614, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Li, S. Wang, and T. Zhao, “The existence of pullback exponential attractors for nonautonomous dynamical system and applications to nonautonomous reaction diffusion equations,” The Journal of Applied Analysis and Computation, vol. 5, no. 3, pp. 388–405, 2015. View at Google Scholar · View at MathSciNet
  7. I. Chueshov, Introduction to the Theory of Infinite-Dimensional Dissipative System, ACTA Scientific Publishing House, 1999.
  8. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Czaja, “Pullback exponential attractors with admissible exponential growth in the past,” Nonlinear Analysis: Theory, Methods & Applications, vol. 104, pp. 90–108, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Deimling, Nonlinear Function Analysis, Springer, Berlin, Germany, 1985.